20 February 2013

Open Day - Saturday 16th March 2013







Open day taster sessions: 09:00 – 16:00


  • Osteopathy: 20 minute consultations
  • Physiotherapy: 20 minute consultations
  • Massage: 20 minute session
  • Nutritional consultations: 30 minutes consultations
  • Biomechanical assessment: 20 minute consultations
  • Clinical Pilates (with Pilates equipment): 30 minutes sessions
  • Ashtanga Yoga class: 45 minutes class
  • Pilates class: 45 minutes class
  • Hypnotherapy (general/ sports enhancement): 30 minutes
  • Personal training consultations (David Lloyd): 30 minutes
  • 2x TRX group classes (David Lloyd): 45 Minutes

Talks: 11:30 – 15:30


11:30 –12:00 (30 min)
Topic: Biomechanics of Running
Speaker: John Durkin MSc DPod MCHS (Podiatrist)

12:15 – 12:45 (30 min)
Topic: The Role of Spinal Stability in the Prevention of Injury
Speaker: Clive Lathey D.O MSc Sports Medicine (Clinic Director)

12:50 – 13:15 (25 min)
Topic: The Road to Core Strength
Speaker: Martin Watkins (Sports and Conditioning Biomechanist )

13:30 – 14:30 (60 min)
Topic: A Life without Limits
Speaker: Chrissie Wellington (British triathlete and four-time Ironman Triathlon World Champion)

15:00 – 15:30 (30 Min)
Topic: Nutrition in Sport question and answer session
Speaker: Fleur Borrelli (Nutritional Therapist)

Booking is essential for all talks and taster sessions


Offering advice and Support on the day:


Velo Sport, Specialist Cyclist + Biomechanical experts
Dr Courtney Kipps, Sports Doctor & Medical Director of the London Triathlon

In association with:



No comments:

Post a Comment

All comments are moderated. If you would like to leave a comment, you can do so below.